October  2016, 36(10): 5709-5720. doi: 10.3934/dcds.2016050

Matsaev's type theorems for solutions of the stationary Schrödinger equation and its applications

1. 

School of of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450046, China

Received  October 2015 Revised  March 2016 Published  July 2016

Our aim in this paper is to give lower estimates for solutions of the stationary Schrödinger equation in a cone, which generalize and supplement the result obtained by Matsaev's type theorems for harmonic functions in a half space. Meanwhile, some applications of this conclusion are also given.
Citation: Lei Qiao. Matsaev's type theorems for solutions of the stationary Schrödinger equation and its applications. Discrete & Continuous Dynamical Systems, 2016, 36 (10) : 5709-5720. doi: 10.3934/dcds.2016050
References:
[1]

V. S. Azarin, Generalization of a theorem of Hayman's on a subharmonic function in an $n$-dimensional cone (Russian), Mat. Sb. (N.S.), 108 (1965), 248-264.  Google Scholar

[2]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 2001.  Google Scholar

[3]

N. V. Govorov and M. I. Zhuravleva, On an upper bound of the module of a function analytic in a half-plane and in a plane with a cut (Russian), Izv. Severo-Kavkaz. Nauchn. Tsentra Vyssh. Shkoly Estestv. Nauk., 4 (1973), 102-103. Google Scholar

[4]

P. Hartman, Ordinary Differential Equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964.  Google Scholar

[5]

A. I. Kheyfits, Growth of Schrödingerian subharmonic functions admitting certain lower bounds, Advances in Harmonic Analysis and Operator Theory, Oper. Theory, Adv. Appl., 229 (2013), 215-231. doi: 10.1007/978-3-0348-0516-2_12.  Google Scholar

[6]

I. F. Krasičkov-Ternovskiĭ, Estimates for the subharmonic difference of subharmonic functions. II, Math. USSR-Sb., 32 (1977), 32-59. Google Scholar

[7]

B. Ya. Levin, Lectures on Entire Functions, Translations of Mathematical Monographs, vol. 150, American Mathematical Society, Providence, RI, 1996.  Google Scholar

[8]

B. Ya. Levin and A. I. Kheyfits, Asymptotic behavior of subfunctions of time-independent Schrödinger operator, in Some Topics on Value Distribution and Differentiability in Complex and P-adic Analysis (eds. A. Escassut, W. Tutschke and C. C. Yang), Science Press, 11 (2008), 323-397.  Google Scholar

[9]

N. K. Nikol'skiĭ, Selected Problems of the Weighted Approximation and Spectral Analysis, American Mathematical Society, Providence, R.I., 1976.  Google Scholar

[10]

L. Qiao, Integral representations for harmonic functions of infinite order in a cone, Results Math., 61 (2012), 63-74. doi: 10.1007/s00025-010-0076-7.  Google Scholar

[11]

L. Qiao and G. Deng, A theorem of Phragmén-Lindelöf type for subfunctions in a cone, Glasg. Math. J., 53 (2011), 599-610. doi: 10.1017/S0017089511000164.  Google Scholar

[12]

L. Qiao and G. Pan, Integral representations of generalized harmonic functions, Taiwanese J. Math., 17 (2013), 1503-1521.  Google Scholar

[13]

L. Qiao and G. Pan, Lower-bound estimates for a class of harmonic functions and applications to Masaev's Type theorem, Bull. Sci. Math., 140 (2016), 70-85. doi: 10.1016/j.bulsci.2015.02.005.  Google Scholar

[14]

L. Qiao and Y. Ren, Integral representations for the solutions of infinite order of the stationary Schrödinger equation in a cone, Monats. Math., 173 (2014), 593-603. doi: 10.1007/s00605-013-0506-1.  Google Scholar

[15]

A. Yu. Rashkovskiĭ and L. I. Ronkin, Subharmonic functions of finite order in a cone. I. General theory, (Russian) Teor. Funktsiĭ Funktsional. Anal. i Prilozhen., 54 (1990), 74-89. doi: 10.1007/BF01097287.  Google Scholar

[16]

B. Simon, Schrödinger semigroups, Bull. Amer. Math. Soc. (N.S.), 7 (1982), 447-526. doi: 10.1090/S0273-0979-1982-15041-8.  Google Scholar

[17]

G. M. Verzhbinskiĭ and V. G. Maz'ya, Asymptotic behavior of the solutions of second order elliptic equations near the boundary. I. (Russian), Sibirsk. Mat. Ž., 12 (1971), 1217-1249. Google Scholar

[18]

Y. Zhang, G. Deng and K. Kou, On the lower bound for a class of harmonic functions in the half space, Acta Math. Sci. Ser. B Engl. Ed., 32 (2012), 1487-1494. doi: 10.1016/S0252-9602(12)60117-9.  Google Scholar

show all references

References:
[1]

V. S. Azarin, Generalization of a theorem of Hayman's on a subharmonic function in an $n$-dimensional cone (Russian), Mat. Sb. (N.S.), 108 (1965), 248-264.  Google Scholar

[2]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 2001.  Google Scholar

[3]

N. V. Govorov and M. I. Zhuravleva, On an upper bound of the module of a function analytic in a half-plane and in a plane with a cut (Russian), Izv. Severo-Kavkaz. Nauchn. Tsentra Vyssh. Shkoly Estestv. Nauk., 4 (1973), 102-103. Google Scholar

[4]

P. Hartman, Ordinary Differential Equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964.  Google Scholar

[5]

A. I. Kheyfits, Growth of Schrödingerian subharmonic functions admitting certain lower bounds, Advances in Harmonic Analysis and Operator Theory, Oper. Theory, Adv. Appl., 229 (2013), 215-231. doi: 10.1007/978-3-0348-0516-2_12.  Google Scholar

[6]

I. F. Krasičkov-Ternovskiĭ, Estimates for the subharmonic difference of subharmonic functions. II, Math. USSR-Sb., 32 (1977), 32-59. Google Scholar

[7]

B. Ya. Levin, Lectures on Entire Functions, Translations of Mathematical Monographs, vol. 150, American Mathematical Society, Providence, RI, 1996.  Google Scholar

[8]

B. Ya. Levin and A. I. Kheyfits, Asymptotic behavior of subfunctions of time-independent Schrödinger operator, in Some Topics on Value Distribution and Differentiability in Complex and P-adic Analysis (eds. A. Escassut, W. Tutschke and C. C. Yang), Science Press, 11 (2008), 323-397.  Google Scholar

[9]

N. K. Nikol'skiĭ, Selected Problems of the Weighted Approximation and Spectral Analysis, American Mathematical Society, Providence, R.I., 1976.  Google Scholar

[10]

L. Qiao, Integral representations for harmonic functions of infinite order in a cone, Results Math., 61 (2012), 63-74. doi: 10.1007/s00025-010-0076-7.  Google Scholar

[11]

L. Qiao and G. Deng, A theorem of Phragmén-Lindelöf type for subfunctions in a cone, Glasg. Math. J., 53 (2011), 599-610. doi: 10.1017/S0017089511000164.  Google Scholar

[12]

L. Qiao and G. Pan, Integral representations of generalized harmonic functions, Taiwanese J. Math., 17 (2013), 1503-1521.  Google Scholar

[13]

L. Qiao and G. Pan, Lower-bound estimates for a class of harmonic functions and applications to Masaev's Type theorem, Bull. Sci. Math., 140 (2016), 70-85. doi: 10.1016/j.bulsci.2015.02.005.  Google Scholar

[14]

L. Qiao and Y. Ren, Integral representations for the solutions of infinite order of the stationary Schrödinger equation in a cone, Monats. Math., 173 (2014), 593-603. doi: 10.1007/s00605-013-0506-1.  Google Scholar

[15]

A. Yu. Rashkovskiĭ and L. I. Ronkin, Subharmonic functions of finite order in a cone. I. General theory, (Russian) Teor. Funktsiĭ Funktsional. Anal. i Prilozhen., 54 (1990), 74-89. doi: 10.1007/BF01097287.  Google Scholar

[16]

B. Simon, Schrödinger semigroups, Bull. Amer. Math. Soc. (N.S.), 7 (1982), 447-526. doi: 10.1090/S0273-0979-1982-15041-8.  Google Scholar

[17]

G. M. Verzhbinskiĭ and V. G. Maz'ya, Asymptotic behavior of the solutions of second order elliptic equations near the boundary. I. (Russian), Sibirsk. Mat. Ž., 12 (1971), 1217-1249. Google Scholar

[18]

Y. Zhang, G. Deng and K. Kou, On the lower bound for a class of harmonic functions in the half space, Acta Math. Sci. Ser. B Engl. Ed., 32 (2012), 1487-1494. doi: 10.1016/S0252-9602(12)60117-9.  Google Scholar

[1]

Hiroshi Isozaki, Hisashi Morioka. A Rellich type theorem for discrete Schrödinger operators. Inverse Problems & Imaging, 2014, 8 (2) : 475-489. doi: 10.3934/ipi.2014.8.475

[2]

Fouad Hadj Selem, Hiroaki Kikuchi, Juncheng Wei. Existence and uniqueness of singular solution to stationary Schrödinger equation with supercritical nonlinearity. Discrete & Continuous Dynamical Systems, 2013, 33 (10) : 4613-4626. doi: 10.3934/dcds.2013.33.4613

[3]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[4]

Van Duong Dinh, Binhua Feng. On fractional nonlinear Schrödinger equation with combined power-type nonlinearities. Discrete & Continuous Dynamical Systems, 2019, 39 (8) : 4565-4612. doi: 10.3934/dcds.2019188

[5]

Jianqing Chen. Sharp variational characterization and a Schrödinger equation with Hartree type nonlinearity. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 1613-1628. doi: 10.3934/dcdss.2016066

[6]

Yongsheng Jiang, Huan-Song Zhou. A sharp decay estimate for nonlinear Schrödinger equations with vanishing potentials. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1723-1730. doi: 10.3934/cpaa.2010.9.1723

[7]

JinMyong An, JinMyong Kim, KyuSong Chae. Continuous dependence of the Cauchy problem for the inhomogeneous nonlinear Schrödinger equation in $H^{s} (\mathbb R^{n})$. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021221

[8]

Marco A. S. Souto, Sérgio H. M. Soares. Ground state solutions for quasilinear stationary Schrödinger equations with critical growth. Communications on Pure & Applied Analysis, 2013, 12 (1) : 99-116. doi: 10.3934/cpaa.2013.12.99

[9]

Xuecheng Wang. Global solution for the $3D$ quadratic Schrödinger equation of $Q(u, \bar{u}$) type. Discrete & Continuous Dynamical Systems, 2017, 37 (9) : 5037-5048. doi: 10.3934/dcds.2017217

[10]

Brahim Alouini. Finite dimensional global attractor for a damped fractional anisotropic Schrödinger type equation with harmonic potential. Communications on Pure & Applied Analysis, 2020, 19 (9) : 4545-4573. doi: 10.3934/cpaa.2020206

[11]

Binhua Feng. On the blow-up solutions for the fractional nonlinear Schrödinger equation with combined power-type nonlinearities. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1785-1804. doi: 10.3934/cpaa.2018085

[12]

Jun-ichi Segata. Initial value problem for the fourth order nonlinear Schrödinger type equation on torus and orbital stability of standing waves. Communications on Pure & Applied Analysis, 2015, 14 (3) : 843-859. doi: 10.3934/cpaa.2015.14.843

[13]

Zhong Wang. Stability of Hasimoto solitons in energy space for a fourth order nonlinear Schrödinger type equation. Discrete & Continuous Dynamical Systems, 2017, 37 (7) : 4091-4108. doi: 10.3934/dcds.2017174

[14]

Xiaorui Wang, Genqi Xu, Hao Chen. Uniform stabilization of 1-D Schrödinger equation with internal difference-type control. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021022

[15]

Jun-ichi Segata. Well-posedness and existence of standing waves for the fourth order nonlinear Schrödinger type equation. Discrete & Continuous Dynamical Systems, 2010, 27 (3) : 1093-1105. doi: 10.3934/dcds.2010.27.1093

[16]

Camille Laurent. Internal control of the Schrödinger equation. Mathematical Control & Related Fields, 2014, 4 (2) : 161-186. doi: 10.3934/mcrf.2014.4.161

[17]

Claude Bardos, François Golse, Peter Markowich, Thierry Paul. On the classical limit of the Schrödinger equation. Discrete & Continuous Dynamical Systems, 2015, 35 (12) : 5689-5709. doi: 10.3934/dcds.2015.35.5689

[18]

D.G. deFigueiredo, Yanheng Ding. Solutions of a nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems, 2002, 8 (3) : 563-584. doi: 10.3934/dcds.2002.8.563

[19]

Frank Wusterhausen. Schrödinger equation with noise on the boundary. Conference Publications, 2013, 2013 (special) : 791-796. doi: 10.3934/proc.2013.2013.791

[20]

Simão P. S. Santos, Natália Martins, Delfim F. M. Torres. Noether's theorem for higher-order variational problems of Herglotz type. Conference Publications, 2015, 2015 (special) : 990-999. doi: 10.3934/proc.2015.990

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (131)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]